MAUDE Adverse Event Report: Orthofix, LLC CETRA; 2-LEVEL PLATE ASSEMBLY, 36MM

Orthofix, LLC CETRA; 2-LEVEL PLATE ASSEMBLY, 36MM
Model Number 19-0236
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Intervertebral Disc Compression or Protrusion (4524)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient with new herniated nucleus pulpous (hnp) at c6/7 (below fusion) after a fall-- with cord compression.
 
Additional Manufacturer Narrative
Product was not returned for investigation.If the product or additional information is received an investigation will be performed at that time.

Brand Name
CETRA
Common Device Name
2-LEVEL PLATE ASSEMBLY, 36MM
Manufacturer (Section D)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key50015873
Report Number2183449-2026-00038
Device Sequence Number18525266
Product Code KWQ
UDI-Device Identifier18257200120406
UDI-Public18257200120406
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number19-0236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale